Translator Disclaimer
15 September 1999 An algebraic characterization of the affine canonical basis
Jonathan Beck, Vyjayanthi Chari, Andrew Pressley
Duke Math. J. 99(3): 455-487 (15 September 1999). DOI: 10.1215/S0012-7094-99-09915-5
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
33 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.99 • No. 3 • 15 September 1999
Back to Top